Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video


Posted by lilhurrica on 8/04/98 at 14:05 (001209)

just saw the GYN today and had a long discussion on the nssads--he said that cataflam was most beneficial for severe menstrual cramps and suggested that i go off the relaphan and take the cataflam to help both conditions..it sounds as if the side effects may be a little harder.. should i go without any for a while to judge if they are helping? i really feel that i am beginning to get some relief--i even walked for 4 hours the other day at a faire for the first time in months..i have to teach in 4 weeks and im so damn scared of regression..interesting the comments related to weight gain and flare-ups.......................

Re: cataflam

Denise on 8/05/98 at 07:52 (001213)

Congrats on being able to walk at the fair. I know it feels great to be able to walk without pain. I just started taking Cataflam about 2 weeks ago. At first it upset my stomach and made me a little bit dizzy but now I don't have any of those symptoms. If you do go with the Cataflam ALWAYS TAKE IT WITH FOOD OR MILK. It does relieve the pain in my feet. I actually wake up and don't dread taking those first steps in the morning because the pain is gone. Cataflam works for me. Good luck making a decision.

Re: cataflam

Cindy on 8/05/98 at 12:41 (001215)

I have been taking Cataflam, 50 mg twice daily, for about 14 months. At first, it helped a LOT; then, as time has gone by, less helpful. But, it still takes the edge off the pain. I am, however, worried about blowing out my stomach or intestines - I understand that you can feel fine, with no stomach pain or problem, and suddenly get a bleeding ulcer that requires hospitalization. So, I mentioned my concern to my GP, and he just blew it off. Didn't seem concerned at all, so maybe the reports are exaggerated. I hope so!

Re: cataflam

Annette on 8/05/98 at 12:54 (001217)

I have not been on any actualain medication for a long time. The NSAIDS were burning out my stomach. It sounds as if cataflam might do the samr thing. If I don't get any relief from the inserts the ortopedic shoe company is making for me I may try it.